# SDR QXEA0200459

- Difficulty date: February 20, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON FRAME 6805 ABOVE STRINGER 1 AT THE NUT PLATES.  REPAIRED IAW FOKKER MM 53-00-2, PAGE 601, FIGURE 2, STEPS 1-4 AND MM 53-00-2, PAGES 601-603, FIGURE 2, STEPS 5 AND 6.
